# SDR SWAA2023040723534

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 48,921 hours, 29,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE EMERGENCY EXIT ROW WINDOW LIGHT INOP<[01] OK TO CONTINUE PER MEL 33-2-03 SP1B MDDR 128407;[02] R/R LIGHT ASSY AT F/O SIDE EMERGENCY EXIT ROW OPS CHECKS GOOD PER AMM 33-51-00
